# SDR J7SA20160307001

- Difficulty date: March 7, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N541FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20211
- Aircraft time: 7,744 hours, 4,707 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED DUE TO LT HYD LOW, CAS MESSAGE ON INITIAL DESCENT.  LOST PRESSURE WHEN ATTEMPTING TO LOWER GEAR, USED THE MANUAL EXTENSION.  LANDED WITHOUT INCIDENT.   LARGE LEAK FROM LT PRESS FILTER MANIFOLD FITTING.  RESEATED LINE & UNION, NO LEAKS DETECTED.  REPLACED 3 NR 1 DCMP & NR 1 ENG EDP.  REPLACED CASE PRESSURE & RETURN FILTERS.  LEAK & OPS CHECKED GOOD.
